# SDR UIEA2017091801685

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,106 hours, 9,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXTERIOR EMERGENCY LIGHTS, MID L, TYPE 1, AND SLIDE INOPERATIVE.  CHARGED BATTERY PACK M378-EMERGENCY LIGHT (L1089) OP CHECK NORMAL IAW B 767 AMM 33-51-01. )
